It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Jilas,

Norco, whose main med is hydrocodone is one of the lesser opiods and therefore not quite as bad as some of it's big brothers. You weren't taking it very long, but in the end there you were taking a pretty hefty dose. Generally the recommended way to get off prescription pain meds is to taper, so that you don't have to go through withdrawal, and it's safer, it allows your body time to easily adjust to the med not being there. But, you've stopped so, just go with it. There are some things you can do to ease the wd's. Stay hydrated constantly, try to keep some bland food in your stomach, nibble on crackers, bread or dry cereal, that will help with the nausea/vomiting/diarreah. Your going to have body aches all over, ibuprofen is good for those and it's safe, don't take tylenol, you've been taking large amounts of tylenol in the norco and that's bad for your kidneys/liver. Lot's of water will also help flush them out. Imodium is helpful for the diarhea, if that becomes a problem. If you have trouble sleeping there are several safe options, benadryl, melatonin, or valerian root. Hot, hot baths work well for the body aches and restless legs. If you do get the restless legs, don't try to sit still through them, most people think if you just force yourself to sit still it'll go away, it won't and you'll just drive yourself crazy. Get up, take a walk, get some fresh air. Try to take a few walks every day, just getting out of the house and in the fresh air will help with the general "feeling like crap". Once your lil guy is at gramma's, if your tired, sleep, the more you can sleep through the easier it is. By Monday you should be feeling much better, the worst of the wd's will probably be over. It can take a while for the legarthy, sleep issues, stomach issues to go completely away. Also the mental side of the addiction can last for a while, sometimes months...your mind will play games with you, try to convince you that you have to have the drugs....ignore it, keep yourself busy, don't create a lot of open space or time to sit around and think about it. You've got a toddler who I imagine is pretty active, so you probably don't have a ton of free time to sit around and that will be a good thing for you.

Your doing great, stay strong and hang in there. It's hard, but it will be so worth it in the end.

kat





All times are GMT -7. The time now is 08:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!